# SDR DHL2002708001

- Difficulty date: January 27, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Glare Shield
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW IS BINDING AGAINST GLARE SHIELD WHEN TRYING TO OPEN WINDOW.  REPOSITIONED GLARE SHIELD AT F/O'S SLIDING WINDOW.  OPS CHECK SERVICEABLE PER B727 M/M 56-12-11.
